# SDR DHL9770109C

- Difficulty date: May 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N701DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19011
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, THE NR 2 LOWER CARGO DOOR WAS FOUND CRACKED AT THE FORWARD, LOWER EDGE.  TRIMMED DAMAGE FROM DOOR PER SRM 52-00-3.  INSTALLED DOUBLER PER SRM 52-00-3.  DOUBLER SIZE 22.5 BY 1.5, N/R 3475.
